# SDR DLL10961189

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND WING WAS FOUND WITH A 1 INCH CRACK IN THE IWS 555 UPPER RIB CAP.  THE DAMAGED AREA WAS CUT OUT AND A NEW RIB WAS SPLICED IN, REV A ADDS FAA APROVAL.  REV B CHANGES THE FWD CUT LOCATION TO PREVENT INTERFERENCE.
